# SDR DALA2016022601458

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1250-1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER AT FUSELAGE SKIN INNER STRUCTURE BETWEEN BS 1250- 1271 AND LONGERON 29RT AND LONGERON 28RT AT AFT CARGO COMPARTMENT INNER STRUCTURE.  DOUBLER WAS REPLACED IAW ETI-88-16-078, REV 1 AND ER/A 543166-14, REV ORIGINAL.
